| Catalog Number |
02.12.0510FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 7 months after the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed an i&d and poly-swap and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10-aug-2023: lot 2202769: (b)(4) items manufactured and released on 11-may-2022.Expiration date: 2027-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.